# SDR UALA2011021800837

- Difficulty date: February 17, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 51,221 hours, 6,184 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: Door 1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR 1R EMERGENCY POWER RESERVOIR SAFETY LOCK PIN ASSY WITH STREAMER INSTALLED.  REMOVE SAFETY PIN WITH AN INSPECTOR AND SUPERVISOR PRESENT TO WITNESS, PRIOR TO NEXT FLIGHT.  REMOVED SLIDE INFLATION CYLINDER SAFETY PIN.  ACCOMPLISHED RII OF PIN REMOVAL
